# SDR XN0A1236

- Difficulty date: May 13, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,977 hours, 36,447 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY DESCENT, LT DUCT OVERHEAT LIGHT TRIP, PERFORMED ALL CHECKLIST.
